# SDR CALA2025081507812

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 84,597 hours, 37,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH CABIN EMERGENCY LIGHT TEST, AFTER TEST WAS PERFORMED FAULT EPSU BATTERY EMER L WAS SHOWN ON CIDS PANEL. TESTED SYSTEM TWICE, FAULT SHOWED BOTH TIMES.  REMOVED AND CLEANED FWD LEFT BATTERY CONTACTS AND REINSTALLED BATTERY IAW MM 33-51-38. OPS CHECKS GOOD REF MM33-51-00-710-001-A.
